MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SHELL, ACETABULAR, FLARED FMP, NO HOLES SIZE60

ENCORE MEDICAL L.P. DJO SURGICAL; SHELL, ACETABULAR, FLARED FMP, NO HOLES SIZE60
Catalog Number 430-04-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-00842; 430-04-054, s802 - device failed, revision surgery, surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to parts failed.

Brand Name
DJO SURGICAL
Common Device Name
SHELL, ACETABULAR, FLARED FMP, NO HOLES SIZE60
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21360805
Report Number1644408-2025-00161
Device Sequence Number20941221
Product Code LPH
UDI-Device Identifier00888912082440
UDI-Public00888912082440
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K974095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Catalogue Number430-04-060
Device Lot Number54042613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
411-00-035 LOT: 53926714; 497-38-000 LOT: 639C1007; 499-38-010 LOT: 53942729
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale